# SDR SWAA2022031181066

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737*
- Aircraft serial: 29821
- Aircraft time: 68,316 hours, 40,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE Z FOLD IN CORRECT NEEDS REPOSITION L1 DOOR SLIDE FOLD IN CORRECT NEEDS REPOSITION / [01] CORRECTED ?Z? FOLD IAW AMM25-66-01 AND MT 725-61-06;[02] VERIFIED C/W PER AMM 25-66-01 & MT 725-61-01;[03] C/W
